Главная    Ex Libris    Книги    Журналы    Статьи    Серии    Каталог    Wanted    Загрузка    ХудЛит    Справка    Поиск по индексам    Поиск    Форум   
blank
Авторизация

       
blank
Поиск по указателям

blank
blank
blank
Красота
blank
A. Connes, D. Stroock (Chief Editors) — Interpolation orbits and optimal Sobolev's embeddings
A. Connes, D. Stroock (Chief Editors) — Interpolation orbits and optimal Sobolev's embeddings

Читать книгу
бесплатно

Скачать книгу с нашего сайта нельзя

Обсудите книгу на научном форуме



Нашли опечатку?
Выделите ее мышкой и нажмите Ctrl+Enter


Название: Interpolation orbits and optimal Sobolev's embeddings

Авторы: A. Connes, D. Stroock (Chief Editors)

Аннотация:

Articles in this volume:

Interpolation orbits and optimal Sobolev's embeddings
Pages 1-17
Amiran Gogatishvili, Vladimir I. Ovchinnikov

Covariants of Spn(C) and degenerate principal series of GLn(H)
Pages 18-42
Soo Teck Lee

Existence and universality of the blow-up profile for the semilinear wave equation in one space dimension
Pages 43-121
Frank Merle, Hatem Zaag

The substitution theorem for semilinear stochastic partial differential equations
Pages 122-157
Salah-Eldin A. Mohammed, Tusheng Zhang

Scattering theory for the Laplacian on manifolds with bounded curvature
Pages 158-206
Werner M?ller, Gorm Salomonsen

The Dirac spectrum on manifolds with gradient conformal vector fields
Pages 207-219
Andrei Moroianu, Sergiu Moroianu

The problem of ideals of H^{infty}: Beyond the exponent 3/2
Pages 220-240
Sergei Treil

Boundary singularities for weak solutions of semilinear elliptic problems
Pages 241-272
Manuel del Pino, Monica Musso, Frank Pacard

Dentability indices with respect to measures of non-compactness
Pages 273-286
M. Raja

Non-commutative Arens algebras and their derivations
Pages 287-302
S. Albeverio, Sh.A. Ayupov, K.K. Kudaybergenov

Convolution of discrete measures on linear groups
Pages 303-323
Mei-Chu Chang

Conjugacies for linear and nonlinear perturbations of nonuniform behavior
Pages 324-358
Luis Barreira, Claudia Valls

Additive invariants on the Hardy space over the polydisc
Pages 359-372
Xiang Fang

Weak* exactness for dual operator spaces
Pages 373-397
Zhe Dong, Zhong-Jin Ruan

Variations on a theme of Jost and Pais
Pages 399-448
Fritz Gesztesy, Marius Mitrea, Maxim Zinchenko

Strong solutions to stochastic wave equations with values in Riemannian manifolds
Pages 449-481
Zdzis?aw Brze?niak, Martin Ondrej?t

Continuous spectral decompositions of Abelian group actions on C*-algebras
Pages 482-514
Alcides Buss, Ralf Meyer

Uniform existence of the integrated density of states for random Schr?dinger operators on metric graphs over Zd
Pages 515-533
Michael J. Gruber, Daniel H. Lenz, Ivan Veseli?

Even infinite-dimensional real Banach spaces
Pages 534-549
Valentin Ferenczi, El?i Medina Galego

Asymptotic structure and the existence of noncompact operators between Banach spaces
Pages 550-560
O.V. Maslyuchenko, V.V. Mykhaylyuk, M.M. Popov

On Ozawa kernels
Pages 561-583
Ghislain Jaudon

Pure inductive limit state and Kolmogorov's property
Pages 584-604
Anilesh Mohari

Global well-posedness and scattering for the energy-critical, defocusing Hartree equation for radial data
Pages 605-627
Changxing Miao, Guixiang Xu, Lifeng Zhao

On rank-one perturbations of normal operators
Pages 628-646
C. Foias, I.B. Jung, E. Ko, C. Pearcy

Flows associated to adapted vector fields on the Wiener space
Pages 647-674
Fuzhou Gong, Jingxiao Zhang

Spectral analysis for convolution operators on locally compact groups
Pages 675-691
M. M?ntoiu, R. Tiedra de Aldecoa

Dunford–Pettis properties, Hilbert spaces and projective tensor products
Pages 692-710
Leslie J. Bunce, Antonio M. Peralta

On fully operator Lipschitz functions
Pages 711-728
E. Kissin, V.S. Shulman

Asymptotic expansion of the one-loop approximation of the Chern–Simons integral in an abstract Wiener space setting
Pages 729-771
Itaru Mitoma, Seiki Nishikawa

Boundedly complete weak-Cauchy basic sequences in Banach spaces with the PCP
Pages 772-781
Haskell Rosenthal

Corrigendum to “Hardy Sobolev spaces on strongly Lipschitz domains of Rn” [J. Funct. Anal. 218 (2005) 54–109]
Pages 782-785
Pascal Auscher, Emmanuel Russ, Philippe Tchamitchian


Язык: en

Статус предметного указателя: Неизвестно

ed2k: ed2k stats

Год издания: 2007

Количество страниц: 784

Добавлена в каталог: 03.05.2013

Операции: Положить на полку | Скопировать ссылку для форума | Скопировать ID
blank
Предметный указатель
blank
Реклама
blank
blank
HR
@Mail.ru
       © Электронная библиотека попечительского совета мехмата МГУ, 2004-2018
Электронная библиотека мехмата МГУ | Valid HTML 4.01! | Valid CSS! О проекте